# SDR UIEA2020112302448

- Difficulty date: November 20, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,225 hours, 25,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001101
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT ASSEMBLY RED LIGHT NOT FLASHING.  REMOVED AND REPLACED AFT GALLLEY EMERGENCY FLASHLIGHT, IAW AMM 25-60-00.
